# SDR IPXA2022091786336

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Boeing 737
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Part number: ARB2893501
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCRACKED BEADED DOUBLER ON LH WING L/E AT APROX XFS 590ACCOMPLISHED MAJOR REPAIR ON LH WING BEADED DOUBLER AT XFS 590 PER MD11 SRM 57-40-02 FIG 205 REPAIR 15
